Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usages of retin-a

Premium Questions

Dr. Shahid Hassan MD

Hi, I have recently purchased a Personal Microdermabrasion device and considering to use it on my stretchmarks. I have also researched that Retin a helps in reducing the appearance of them. How to combine ... View answer

Answered by : Dr. Shahid Hassan ( Dermatologist)
Dr.  Rakesh Madhyastha MD

I need help regarding how to stop Retin A from working...I cannot keep my face from crusting up over and over and over.....is there some way to just stop or neutralize the RETIN A? I put the 1% cream ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. Rahul Kumar MD

me advice on proper use of Retin A. Your kind response will highly be appreciated. ...Hi DOCTORS, My question is regarding Retin A .Am planing to use it and i ordered it.Am still afraid ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Rahul Kumar MD

I am a burn patient & was prescribed retinA for facial dryness, but am having problems with ^ skin slouphing after 4-5 days. (.025%).what is supposed to finally happen ? How does the retinA work to decrease ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.           Kakkar S. MD

I have been using retin A prescription for several years with great results but over the last week developed a bad reaction to it. Burning, redness , itching. Did a test area on my face to see ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.       Harry Maheshwari MD

clinic and I was told that I have acne vulgaris. I was prescribed Retin-A gel (0.01%) along ... these producst. For example shall I use the Tetralysal tablets in the morning, use the Retin-A gel at night ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Sanjay Kumar Kanodia MD

My son was put on Retin A (?) for acne after other meds did not work. His condition has gotten MUCH worse. All over his chest, arms, etc. I was told it would get worse the first two weeks but we ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Tanusree Biswas MD

Fraxel laser treatment around every 4 month to cure Acne Scares in my face , also I m using Retin ... the Retin A cream even at night and also i wait around 1 month after any Fraxel laser session before... View answer

Answered by : Dr. Tanusree Biswas ( Dermatologist)
Dr.  Prakash Chand Thakur MD

okay.... I recently took a cruise and at one of the ports bought some Retin-A cream.... I had used this once in the past. I am now 50 and don t have any acne... I don t know why but I thought it would ... View answer

Answered by : Dr. Prakash Chand Thakur ( General & Family Physician)

Mobile Questions and Answers

Dr. Erion Spaho MD

Hi and thanks for using HCM. Bifilac restores Bacteria in your gut. It has no serious side effects. Hope this helps.

Dr.  Krunal Modi MD

Hello, Welcome. It is relavent to caffeine. Anxiety, tremor, agitation etc are side effects. Take care...

Dr. Krunal Karade MD

Hi, Thanks for the query. Yes , mensovit tablet is use to prepone periots but has many side effects . Consult Gynecologist before taking this tablet . Regards.